MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND PRESSURE CONTROL; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND PRESSURE CONTROL; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SCPC LEVEL BUBBLE
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 to a5: patient information was not provided.H11: livanova deutschland manufactures the scpc.The incident occurred in (b)(6).Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a patient sensor of a scpc did not reading anything.No further information is available.It cannot be excluded that the affected sensor is a bubble one and that did not detect air bubble.The issue occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Livanova was informed that the complained problem was related to a pressure sensor that was not reading and showing dashes.Based on the information the event is related to a pressure sensor the event has been reassessed as not reportable since it has unlikely possibility of causing any patient injury.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See intial report.

Brand Name
PRESSURE CONTROL
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key22050829
Report Number9611109-2025-90129
Device Sequence Number12981899
Product Code DTQ
UDI-Device Identifier04033817901020
UDI-Public(01)04033817901020(11)160914
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCPC LEVEL BUBBLE
Device Catalogue Number60-03-75
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown